Open Access Open Access  Restricted Access Subscription or Fee Access

Simulation of Lakes Pollution Distribution by Homotopy Perturbation Method

D. D. Ganji(1*), M. Gorji-Bandpy(2), M. Mostofi(3)

(1) Department of Mechanical Engineering, Babol Noshirvani University of technology, Iran, Islamic Republic of
(2) Department of Mechanical Engineering, Babol Noshirvani University of technology, Iran, Islamic Republic of
(3) Department of Mechanical Engineering, Islamic Azad University, East Tehran Branch, Iran, Islamic Republic of
(*) Corresponding author


DOI: https://doi.org/10.15866/irea.v6i2.15376

Abstract


In this paper, we study an analytical solution for the Pollution Distribution in lakes. The Homotopy Perturbation Method (HPM) is used to solve this problem which describes the distribution of the pollution in lakes. In this paper, two different forms of pollution have been simulated and compared with the numerical solution and Adomian Decomposition Method which are available in the literature. Unlike the various numerical techniques, which are usually valid for a limited time interval, the solution of the presented equation is analytical and applicable for all time intervals. Also, the results presented here indicate that the method is reliable, accurate and converges rapidly.
Copyright © 2018 Praise Worthy Prize - All rights reserved.

Keywords


Homotopy Perturbation Method (HPM); Pollution; System of Lakes; System of ODEs

Full Text:

PDF


References


J. Biazar, L. Farrokhi, and M. R. Islam, Modeling the Pollution of a System of Lakes, J. App. Math. Comput., 178, 423 – 430 (2006).

J. Hoggard, Lake Pollution Modeling, Virginia Tech., from: http://www.math.vt.edu/people/hoggard/link/new/main.html, 2006.

D. D. Ganji, The Application of He’s Homotopy Perturbation Method to Nonlinear Equation Arising in Heat Transfer, Phys. Letts.; 355, 337 – 341 (2006).

D. D. Ganji, and A. Rajabi, Assessment of Homotopy Perturbation and Perturbation Method in Heat Radiation Equations, Int. Com. Heat and Mass Trans, 33 (3), 391 – 400 (2006).

G. Adomian, A Review of the Decomposition Method in Applied Mathematics, Math. Anal. Appl. 135, 501 – 544 (1988).

D. D. Ganji, M. Mostofi, M. A. Delavar, and A. Kazemi, Analytical Treatment of Fins with Temperature Dependant Surface Heat Flux Using the Homotopy Perturbation Method and Comparison of Adomian Decomposition and Numerical Methods, Journal of Heat Transfer Research, 38, 5, 407 – 415 (2007).

D. D. Ganji, and A. Sadighi, Application of Homotopy Perturbation and Variational Iteration Methods to Nonlinear Heat Transfer and Porous Media Equations, Journal of Computational and Applied Mathematics, 207, 1, 24 – 34 (2007).

D. D. Ganji, H. Tari, and M. B. Jooybari, Variational Iteration Method and Homotopy Perturbation Method for Nonlinear Evolution Equations, Computers & Mathematics with Applications, 54, 7 – 8, 1018 – 1027 (2007).

D. D. Ganji, H. Babazadeh, F. Noori, M. M. Pirouz, and M. Janipour, An Application to Homotopy Perturbation Non-Linear Blasius Equation to Boundary Layer Flow over a Flat Plate, International Journal of Nonlinear Science, 7, 4, 399 – 404 (2009).

S. S. Ganji, D. D. Ganji, S. Karimpour, and H. Babazadeh, Application of He’s Homotopy Perturbation Method to Obtain Second-Order Approximation of the Coupled Two-Degree-of-Freedom Systems, International Journal of Nonlinear Science and Numerical Simulation, 10, 3 (2009).


Refbacks

  • There are currently no refbacks.



Please send any question about this web site to info@praiseworthyprize.com
Copyright © 2005-2019 Praise Worthy Prize